# SDR UALA2011100605423

- Difficulty date: October 6, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 63,976 hours, 23,614 cycles
- Engine: Pwa PW2037
- System (JASC): 5280 · Landing Gear Doors
- Part: Retainer
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR TRAILING EDGE SEAL RETAINER CRACKED.  RT MLG DR TE SEAL RETAINER CRACKED.  REPAIRING SUPPORT SEAL WITH A PATCH.  AWAITING RETAINER (U1745) AND BULB  SEAL ASSY (J6603).  RT MLG DOOR, FOUND AFT SEAL RETAINER SUPPORT DAMAGED.  REPAIRED SUPPORT.  TRAILING EDGE SEAL RETAINER DAMAGE.  REMOVED SEAL & RETAINER.  SEAL & RETAINER DAMAGE WILL REQUIRE REPLACEMENT.  RPLC'D SEAL & SEAL RETAINER -NO FURTHER ACTION REQUIRED.
